# SDR AALA20091119TUL02

- Difficulty date: November 18, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 26,148 hours, 4,103 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT SCL TO MIA.  CREW REPORTED EICAS MESSAGE FOR FORWARD EQUIPMENT EXHAUST FAN FOLLOWED BY ELECTRIC SMELL OF SMOKE IN COCKPIT.  LANDED PTY WITHOUT INCIDENT.  PLACARD FORWARD EQUIPMENT EXHAUST FAN AND REPLACED SAME AT MIA ON 19 NOV 2009.
